# SDR EE4Y2024032119682

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 52,618 hours, 33,351 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68 S8l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT WORK CARD 534135-01-4-001, UPPER FUSELAGE AFT PAX/CREW DOOR CUT OUT AT FR68 LEVEL STGR 8L FRAME VERTICAL INTERNAL RADIUS CRACK WAS FOUND. AIRBUS WAS CONTATCED TO REQUEST REPAIR INSTRUCTIONS. AIRBUS PROVIDE REPAIR INSTRUCTIONS AND FR 68 STGR 8L WAS REPAIRED FOLLOW REPAIR REPAIR INSTRUCTIONS AS PER COOPESA EO COO-EO-2024-19382-R01 AND ALLEGIANT ERO R5341-0118-R00. THIS REPAIR IS DOCUMENTED UNDER COOPESA JOB A1P009 ITEM 2-61.
